# SDR SIMA202212074001

- Difficulty date: December 4, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N931AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500912
- Aircraft time: 40,577 hours, 35,896 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Part number: P2070011500
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA AFT EMERGENCY FLASHLIGHT NOT CHARGING.  R & R FA AFT EMERGENCY FLASHLIGHT ASSEMBLY IAW EMB AMM 33-50-16-000-801-A AND 33-50-16-400-801-A. OPS CHECKED GOOD.
